A note on the parameterized complexity of unordered maximum tree orientation
Artikel i vetenskaplig tidskrift, 2012

In the Unordered Maximum Tree Orientation problem, a set P of paths in a tree and a parameter k is given, and we want to orient the edges in the tree such that all but at most k paths in P become directed paths. This is a more difficult variant of a well-studied problem in computational biology where the directions of paths in P are already given. We show that the parameterized complexity of the unordered version is between Edge Bipartization and Vertex Bipartization, and we give a characterization of orientable path sets in trees by forbidden substructures, which are cycles of a certain kind.

directed path

parameterized reduction

graph orientation



Sebastian Böcker

Friedrich-Schiller-Universität Jena

Peter Damaschke

Chalmers, Data- och informationsteknik, Datavetenskap

Discrete Applied Mathematics

0166-218X (ISSN)

Vol. 160 10-11 1634-1638

Generaliserade och snabba sökstrategier för parameteriserade problem

Vetenskapsrådet (VR) (2010-4661), 2011-01-01 -- 2013-12-31.


Grundläggande vetenskaper


Livsvetenskaper och teknik (2010-2018)


Datavetenskap (datalogi)



Mer information

Senast uppdaterat